# SDR SWIA200210610

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 5,752 hours, 8,125 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER T/O.  CYCLED TWICE, STILL NO RETRACTION.  RETURNED TO AIRPORT.  CONTACTED SGU MC.  CLEANED DOWN & UP PROX SENSORS ON LT MLG.  CYCLED MLG 8 CYCLES.  CHECKS GOOD.
